I’ve been using Xiidra for 2-3 weeks and have started getting blurry vision later in the day. The only thing that helps is gel drops every hour or so. I have to wait about 10 minutes after the gel drops to see again and then repeat all over in about an hour. Wetting drops don’t help, only the thicker gel. My eyes don’t hurt or feel dry, but obviously are. Never had this problem before using Xiidra.
Xiidra side effects
Get emergency medical help if you have signs of an allergic reaction to Xiidra: hives; difficult breathing; swelling of your face, lips, tongue, or throat.
STOP using this medicine and call your doctor at once if you have:
vision problems; or
severe eye redness or irritation.
Common Xiidra side effects may include:
eye irritation; o
unusual or unpleasant taste in the mouth.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
Contact your Dr first thing come morning.
I have very dry eyes since the macular degeneration and my vision is blurry most of the time. I blink multiple times trying to clear them but doesn’t work. Is that a prescription eye gel you’re using? I am not familiar with it. I haven’t been given anything for blurry vision. Only told to use otc drops or gel for dry eyes.
- Xiidra Information for Consumers
- Xiidra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xiidra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Apr 2013 • 2 answers
Posted 5 Oct 2015 • 1 answer
Posted 19 Feb 2016 • 1 answer
Posted 8 May 2016 • 1 answer
What is it when I wake up and my head feels like in a daze, dizzy, tight forehead, sometimes blurry?
Posted 29 Oct 2017 • 2 answers